# SDR 05FDEA03238

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 791
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LOWER PIT STA 791 L52 LONGERON END CAP CORRODED.  REMOVED DAMAGED END CAP IAW DC10 SRM 51-35-01 VOL 11.  MAT ID FOR NEW END CAP   FOUND TO BE 7075-0 .063" PO 495488.1 IAW DAC DWG ADA3064 AND FED-EX EA8-5310-92565.  FORMED END CAP FITTING IAW DAC DWG3064.  HEAT TREATED END CAP.  ALODINE AND PRIME IAW DC10 SRM 51-21-01 VOL 11.  PAINTED IAW DC10 SRM 51-21-02 VOL 11.  INSTALLED END CAP FITTING IAW DC10 SRM   51-33-01 VOL 11.
